×

zbMATH — the first resource for mathematics

Bivariate \(C^1\) cubic spline space over a nonuniform type-2 triangulation and its subspaces with boundary conditions. (English) Zbl 1085.41005
Summary: We discuss the algebraic structure of bivariate \(C^{1}\) cubic spline spaces over nonuniform type-2 triangulation and its subspaces with boundary conditions. The dimensions of these spaces are determined and their local support bases are constructed.

MSC:
41A15 Spline approximation
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Schumaker, L.L., On spaces of piecewise polynomials with boundary conditions. I. rectangles, (), 69-80 · Zbl 0501.41009
[2] Chui, C.K.; Schumaker, L.L.; Wang, R.H., On spaces of piecewise polynomials with boundary conditions. II. type-1 triangulations, (), 51-66 · Zbl 0598.41013
[3] Chui, C.K.; Schumaker, L.L.; Wang, R.H., On spaces of piecewise polynomials with boundary condition III. type-2 triangulations, (), 67-80 · Zbl 0598.41014
[4] Wang, R.H.; He, T.X., On spline spaces with boundary conditions over nonuniform type-2 triangulations (in Chinese), Kexue tongbao, 9, 249-251, (1985)
[5] A.B. Le, The dimension of piecewise polynomial spaces with boundary conditions (in Chinese), manuscript.
[6] Le, A.B., On spaces of bivariate splines with boundary conditions (in Chinese), Math. numer. sin., 12, 42-46, (1990)
[7] Zhu, G.Q.; Liu, X.Y.; Wang, S.C., B-spline basis and interpolation of S1,12 (δ2*, R) (in Chinese), J. Hefei polytech. univ., 9, 30-35, (1987)
[8] Sha, Z.; Xuan, P.C., On a class of interpolation and approximation by S1,13 (δ(2)mn), J. math. res. exposition, 14, 379-389, (1994)
[9] Xuan, P.C., On the transfinite interpolation and approximation by bivariate cubic splines on type-II triangulation (in Chinese), Math. numer. sin., 18, 387-396, (1996) · Zbl 0928.41006
[10] Liu, H.-W., Bivariate quadratic B-spline finite elements in solving a bending problem of parallelogram boards (in Chinese), Guangxi sciences, 5, 15-19, (1998)
[11] Liu, H.-W.; He, D.-X., A bivariate C1 B-spline finite element for rectangular plate bending problems (in Chinese), J. guangxi univ. nationalities, 4, 4-8, (1998)
[12] Hardin, D.; Hong, D., Construction of wavelets and prewavelets on triangulations, J. comput. appl. math., 155, 91-109, (2003) · Zbl 1024.42013
[13] Hong, D.; Mu, Y., On construction of minimum supported piecewise linear prewavelets over triangulations, (), 181-201
[14] Lai, M.J., Approximation order from bivariate C1-cubics on a four-directional mesh is full, Comput. aided geom. design, 11, 215-223, (1994) · Zbl 0792.41023
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.